Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Characterization and calculation of steady, compressible, diabatic flow fields


Author: Donald R Chenoweth
Journal: Quart. Appl. Math. 22 (1964), 177-191
DOI: https://doi.org/10.1090/qam/99957
MathSciNet review: QAM99957
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/99957
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society